DOI 10.1016/j.rmcr.2026.102444
Successful Re-challenge of zongertinib following erythema multiforme-like drug eruption in a patient with HER2-mutant non-small cell lung cancer.
Аннотация
BACKGROUND
Zongertinib is a novel, oral, HER2-selective tyrosine kinase inhibitor (TKI) that spares wild-type EGFR. While it has a favorable safety profile, severe cutaneous adverse events (scAEs) can occur, especially in the post-immunotherapy setting.
CASE PRESENTATION: A 55-year-old female with HER2-mutant non-small cell lung cancer (NSCLC) was treated with zongertinib as second-line therapy following chemo-immunotherapy with pembrolizumab. By day 14 of zongertinib treatment, she developed a high fever (39.4 °C), generalized targetoid eruptions, and mucosal involvement, leading to a diagnosis of erythema multiforme (EM)-like drug eruption. Although zongertinib was initially discontinued and a reduced-dose re-challenge failed, a subsequent step-up protocol-starting with every-other-day (QOD) followed by daily (QD) dosing-was successful. Serial chest radiographs confirmed significant tumor shrinkage in the left lung, achieving a partial response without recurrence of severe scAEs.
CONCLUSION
A cautious dose-escalation strategy can allow for the continuation of zongertinib even after severe EM-like eruptions, preserving a potent treatment option.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.